# SDR UPS06446630

- Difficulty date: March 15, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1040-1044
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1040-1044 LBL 123 WING CTR SECTION UPPER FACE FOUND CORROSION.  CORROSION BLEND OUT 0.063" BY 4" BY 4" EXCEED SRM 57-30-01 FIG 1 LIMITS, M/D BS 1040-1044 LBL 123" WING CTR SECTION UPPER SKIN REPAIRED AS PER HX RS NR R57-14-35470 AND UPS EO NR B747-5710-24057-A.
